# SDR SWIA972568

- Difficulty date: May 11, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 7,582 hours, 11,208 cycles
- Engine: Pwa PW118B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

YELLOW HEADING FLAG BOTH SIDES, RED HEADING FLAG FIRST OFFICER''S SIDE.  BOTH DG''S OFF OF MAG COMPASS 35 DEGREES.  RED FLAGS BOTH RMIS.  GYRO SLAVING ON CAPTAINS SIDE PEGGED NEG (-), GYRO SLAVING ON F/O SIDE PEGGED POS (+).  DIVERTED TO FAT.  FOUND AIRCRAFT HAD NUMEROUS LIGHTNING STRIKES.  COMPLIED WITH LIGHTNING STRIKE INSPECTION.  REPLACED NR 2 FLUX DETECTOR, P/N 622-5812-004, S/N ON 25412, OFF 20021.  REPLACED NR 1 AHRS P/N 622-6190-204, S/N ON 2926, OFF 1894.  PERFORMED COMPASS SWING.  BOTH AHRS SYSTEMS OP CHECKED GOOD IAW AMM 34-21-00 PG 501.
